# SDR AALA2019042209020

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 63,650 hours, 28,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Weak
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: MEGAPHONE AFT IS WEAK. REMOVED AND REPLACED AFT MEGA PHONE. OPS NORMAL. REF AMM 25-65-51
